# SDR DLM88030056

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 34,850 hours, 27,429 cycles
- Engine: Pwa JT8D219
- Engine time: 30,783 hours, 24,108 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Condition: Cut
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL QTY DECREASED TO ZERO IN FLIGHT. OTHER ENGINE INDICATIONS NORMAL. REPLACED CUT O-RING ON OIL TRANSFER TUBE.
